# SDR C2XA06BT048

- Difficulty date: November 1, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 17,512 hours, 16,429 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK  ELECTRICAL SMOKE ODOR IN THE CABIN.  FOUND TO BE FORWARD SIDEWALL LIGHT ON SEAT 1A.  MEL'D.  LATER  RE-LAMPED LIGHT AT SEAT 1A 2A IAW EMB145 AMM 33-21-01.  OPS CHECK GOOD.
